Please use this identifier to cite or link to this item:
Title: On MDS convolutional codes over Z_p^r
Author: Pinto, Raquel
Napp, Diego
Toste, Marisa
Keywords: Convolutional codes over finite rings
Free distance
MDS codes
Singleton bound
Issue Date: 15-Apr-2016
Publisher: Springer
Abstract: Maximum distance separable (MDS) convolutional codes are characterized through the property that the free distance meets the generalized Singleton bound. The existence of free MDS convolutional codes over Zpr was recently discovered in Oued and Sole (IEEE Trans Inf Theory 59(11):7305–7313, 2013) via the Hensel lift of a cyclic code. In this paper we further investigate this important class of convolutional codes over Zpr from a new perspective. We introduce the notions of p-standard form and r-optimal parameters to derive a novel upper bound of Singleton type on the free distance. Moreover, we present a constructive method for building general (non necessarily free) MDS convolutional codes over Zpr for any given set of parameters.
Peer review: yes
DOI: 10.1007/s10623-016-0204-9
ISSN: 0925-1022
Appears in Collections:CIDMA - Artigos
SCG - Artigos

Files in This Item:
File Description SizeFormat 
art%3A10.1007%2Fs10623-016-0204-9.pdfDocumento principal470.95 kBAdobe PDFrestrictedAccess

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.